New details have emerged about Demi Moore’s allegedly drug-related hospitalization. According to sources, the former Mrs. Ashton Kutcher was doing whip-its — inhaling a type of nitrous oxide — when she began to have seizure-like symptoms.An insider tells TMZ that a friend of the actress was with her and called for help when she became semi-unconscious. After paramedics arrived, the friend allegedly admitted that Demi had been doing whip-its.Fortunately, Demi has decided to seek treatment. We hope to see her on the road to recovery soon!
Source: TMZFall in Like with us! For the latest from Wetpaint Entertainment, Like us on our Facebook page at Facebook.com/Wetpaint, or follow us on Twitter at Twitter.com/WetpaintTV.
01.26.2012 / 04:27 AM EDT by Wetpaint Staff
Related: News, Gossip, TV Stars
Report: Demi Moore’s Hospitalization Caused by Bad Drug Reaction
Nicki Minaj and Meek Mill Team Up in Twitter Feud
Khloe Kardashian Seen Out With NBA Star James Harden
Chelsea Handler Posts A Topless Instagram Video
The Royal Family Celebrates Princess Charlotte’s Christening
Celebrity Moms & Babies
No worries, register now to upgrade your account and keep reading.
Register now to upgrade your account!